Segmentation of Discrete Sequences of Geologic Data

Douglas M Hawkins, D F Merriam

Research output: Chapter in Book/Report/Conference proceedingChapter

14 Scopus citations
Original languageEnglish
Title of host publicationQuantitative Studies in the Geological Sciences
EditorsE H T Whitten
PublisherGeological Society of America
Pages311-316
StatePublished - 1975

Cite this

Hawkins, D. M., & Merriam, D. F. (1975). Segmentation of Discrete Sequences of Geologic Data. In E. H. T. Whitten (Ed.), Quantitative Studies in the Geological Sciences (pp. 311-316). Geological Society of America.